# SDR FDKA200609263

- Difficulty date: September 16, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 12,766 hours, 11,753 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FDM 6018 BNA.  CREW REPORTED EMERGENCY LIGHT INOP ROW 12.  MX SECURED A LOOSE WIRE, OPS NORMAL.
